T Nation

Stopped TRT. How Long Until Acne Disappears and T Goes Back to Normal Levels?

I’ve been on TRT since I was 26 for about 5 years. I did 125 mg test enanthate every week. The T gave me bad acne on my back and even on my head and neck. It honestly did not do much for me and I wanted to get rid of this bad acne so I decided to stop.
It’s been a month since my last injection, I am still getting acne although not as much anymore and the acne isn’t as deep so that’s a relief at least. Am I right in assuming that my acne will disappear completely in the future but that for now some acne is normal since my T is going down?

At the moment I don’t feel too bad from stopping TRT but it’s only been a month, should I expect to feel worse any moment and how long till my T goes back up to normal levels before injections? My doctor did not feel the need to prescribe clomid or HCg so I’m basically quitting cold turkey

It took me 4.5 weeks to get my natural production up and going after stopping TRT, your mileage may vary.

Dude…

1 Like

Hello there,
Have you considered taking minocycline for two weeks?
I’m recently on TRT and will take this in a heart beat. On GoodRX .com, 30 pills are under $20.00

Be well.
Lou

Did you actually go to a dermatologist? I had the same bad “acne” including on my head on TRT and it was actually staph. Antibiotics cleared it right up. It’s more common then you would think.

I was living in NY at the time and was refereed to a Dermatologist who put me on minocycline, I took this several times as was needed over about three years. I will do it again if warranted.

Are you sure the acne is caused by trt?

I also thought acne was caused by trt, when it turns out that it was caused by my diet. Too much sugar for me.

Once I cut out the sugar, the acne went away.

I did go see a dermatologist and TRT was the cause. Now that I stopped taking it, it’s way less, my back still looks like shit but it needs time to heal I guess. Had some withdrawals after a month which was weird but I do feel better now although more tired than when I was on TRT